Advertisement

A Result on Solvability of Some Fractional Integro-differential Equations in Abstract Spaces

  • Ümit ÇakanEmail author
Original Paper
  • 8 Downloads

Abstract

This paper concerns with a class of fractional integro-differential equations in the space of continuous functions which defined on interval \( \left[ 0,a\right] \) and take values in a Banach space E. Using a generalized Darbo fixed-point theorem associated with measure of noncompactness, the existence of solutions has been established. Also an example which shows that the main result is applicable is given.

Keywords

Integro-differential equations Measure of noncompactness Darbo fixed-point theorem Fractional integral and derivative 

Mathematics Subject Classification

26A33 34A08 45M99 47H08 47H10 

Notes

References

  1. 1.
    Agarwal, R.P., Samet, B.: An existence result for a class of nonlinear integral equations of fractional orders. Nonlinear Anal. Model. Control 21(5), 616–629 (2016)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Aghajani, A., Banaś, J., Sabzali, N.: Some generalizations of Darbo fixed point theorem and applications. Bull. Belg. Math. Soc. Simon Stevin 20(2), 345–358 (2013)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Aghajani, A., Jalilian, Y., Trujillo, J.J.: On the existence of solutions of fractional integro-differential equations. Fract. Calc. Appl. Anal. 15(1), 44–69 (2012)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Aghajani, A., Pourhadi, E., Trujillo, J.J.: Application of measure of noncompactness to a Cauchy problem for fractional differential equations in Banach spaces. Fract. Calc. Appl. Anal. 16(4), 962–977 (2013)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Allahyari, R., Arab, R., Shole Haghighi, A.: Existence of solutions for a class of Fredholm integral–differential equations via measure of noncompactness. Iran J. Sci. Technol. Trans. Sci. 41, 481–487 (2017)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Arab, R.: Some generalizations of Darbo fixed point theorem and its application. Miskolc Math. Notes 18(2), 595–610 (2017)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Balachandran, K., Park, J.Y., Julie, M.D.: On local attractivity of solutions of a functional integral equation of fractional order with deviating arguments. Commun. Nonlinear Sci. Numer. Simul. 15, 2809–2817 (2010)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Banaś, J., Goebel, K.: Measures of noncompactness in Banach space. Lecture Notes in Pure and Applied Mathematics, vol. 60. New York, Dekker (1980)Google Scholar
  9. 9.
    Banaś, J., Zaja̧c, T.: Solvability of a functional integral equation of fractional order in the class of functions having limits at infinity. Nonlinear Anal. 71, 5491–5500 (2009)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Çakan, Ü., Özdemir, İ.: Existence of nondecreasing solutions of some nonlinear integral equations of fractional order. J. Nonlinear Sci. Appl. 8(6), 1112–1126 (2015)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Çakan, Ü., Özdemir, İ.: An application of Darbo fixed point theorem to a class of functional integral equations. Numer. Funct. Anal. Optim. 36(1), 29–40 (2015)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Çakan, Ü., Özdemir, İ.: Asymptotic stability of solutions for a class of nonlinear functional integral equations of fractional order. Studia Sci. Math. Hungar. 53(2), 256–288 (2016)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Çakan, Ü.: On monotonic solutions of some nonlinear fractional integral equations. Nonlinear Funct. Anal. Appl. 22(2), 259–273 (2017)zbMATHGoogle Scholar
  14. 14.
    Bothe, D.: Multivalued perturbations of m-accretive differential inclusions. Isreal J. Math. 108, 109–138 (1998)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Caponetto, R., Dongola, G., Fortuna, L., Petras, I.: Fractional order systems: modeling and control applications. World Scientific, River Edge, NJ (2010)Google Scholar
  16. 16.
    Darbo, G.: Punti uniti in transformazioni a codominio non compacto. Rend. Semin. Mat. Univ. Padova 24, 84–92 (1955)zbMATHGoogle Scholar
  17. 17.
    Darwish, M.A.: On quadratic integral equation of fractional orders. J. Math. Anal. Appl. 311, 112–119 (2005)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Darwish, M.A., Henderson, J.: Existence and asymptotic stability of solutions of a perturbed quadratic fractional integral equation. Fract. Calc. Appl. Anal. 12(1), 71–86 (2009)MathSciNetzbMATHGoogle Scholar
  19. 19.
    Darwish, M.A.: On existence and asymptotic behaviour of solutions of a fractional integral equation. Appl. Anal. 88(2), 169–181 (2009)MathSciNetzbMATHGoogle Scholar
  20. 20.
    Darwish, M.A., Ntouyas, S.K.: On a quadratic fractional Hammerstein–Volterra integral equation with linear modification of the argument. Nonlinear Anal. 74, 3510–3517 (2011)MathSciNetzbMATHGoogle Scholar
  21. 21.
    Das, S.: Functional fractional calculus for system identification and controls. Springer, Berlin, Heidelberg (2008)zbMATHGoogle Scholar
  22. 22.
    Das, S.: Functional fractional calculus. Springer, Berlin, Heidelberg (2011)zbMATHGoogle Scholar
  23. 23.
    Fariborzi Araghi, M.A., Fallahzadeh, A.: Application of homotopy analysis method to solve fuzzy Volterra integro-differential equations. J. Adv. Math. Appl. 5(1), 37–43 (2016)zbMATHGoogle Scholar
  24. 24.
    Freed, A.D., Diethelm, K., Luchko, Y.: Fractional-order viscoelasticity (FOV): constitutive developments using the fractional calculus: First annual report, Technical Memorandum, TM-2002-211914. NASA Glenn Research Center, Cleveland (2002)Google Scholar
  25. 25.
    Gaul, L., Klein, P., Kempfle, S.: Damping description involving fractional operators. Mech. Syst. Signal Process. 5, 81–88 (1991)Google Scholar
  26. 26.
    Gohberg, I., Goldenštein, L.S., Markus, A.S.: Investigations of some properties of linear bounded operators with connection their to q-norms. Uch. zap. Kishinev Univ. 29, 29–36 (1957). (Russian)Google Scholar
  27. 27.
    Hilfer, R.: Applications of fractional calculus in physics. World Scientific, Singapore (2000)zbMATHGoogle Scholar
  28. 28.
    Hu, S., Khavanin, M., Zhuang, W.: Integral equations arising in the kinetic theory of gases. Appl. Anal. 34, 261–266 (1989)MathSciNetzbMATHGoogle Scholar
  29. 29.
    Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and applications of fractional differential equations, North-Holland Mathematics Studies, vol. 204. Elsevier Science, Amsterdam (2006)Google Scholar
  30. 30.
    Kuratowski, K.: Sur les espaces complets. Fund. Math. 15, 301–309 (1930)zbMATHGoogle Scholar
  31. 31.
    Magin, R., Ortigueira, M., Podlubny, I., Trujillo, J.J.: On the fractional signals and systems. Signal Process. 91, 350–371 (2011)zbMATHGoogle Scholar
  32. 32.
    Mainardi, F.: Fractional calculus and waves in linear viscoelasticity: an introduction to mathematical models. Imperial College Press, London (2010)zbMATHGoogle Scholar
  33. 33.
    Malkowsky, E., Rakočević, V.: An introduction into the theory of sequence spaces and measures of noncompactness. Zb. Rad. (Beogr.) 9(17), 143–234 (2000)MathSciNetzbMATHGoogle Scholar
  34. 34.
    Mophou, G.M., N’Guérékata, G.M.: Existence of mild solutions of some semilinear neutral fractional functional evolution equations with infinite delay. Appl. Math. Comput. 216(1), 61–69 (2010)MathSciNetzbMATHGoogle Scholar
  35. 35.
    Nighojkar, R., Sharma, M., Pagey, S.S.: Some fixed point theorems in complex valued metric space. J. Adv. Math. Appl. 5(1), 31–36 (2016)Google Scholar
  36. 36.
    Özdemir, İ., Çakan, Ü.: The solvability of some nonlinear functional integral equations. Studia Sci. Math. Hungar. 53(1), 7–21 (2016)MathSciNetzbMATHGoogle Scholar
  37. 37.
    Podlubny, I.: Fractional-order systems and fractional-order controllers, Technical Report UEF-03-94. Slovak Acad. Sci, Institute for Experimental Physics (1994)Google Scholar
  38. 38.
    Rao, K.P.R., Rao, K.R.K., Aydi, H.: A Suzuki type unique common tripled fixed point theorem and application to dynamic programming. J. Adv. Math. Appl. 3(2), 109–116 (2014)Google Scholar
  39. 39.
    Samko, S.G., Kilbas, A.A., Marichev, O.I.: Fractional Integrals and Derivatives: Theory and Applications. Gordon and Breach, Yverdon (1993)zbMATHGoogle Scholar
  40. 40.
    Shaw, S., Warby, M.K., Whiteman, J.R.: A comparison of hereditary integral and internal variable approaches to numerical linear solid elasticity. Proc. of the XIII Polish Conf. on Computer Methods in Mechanics, Poznan (1997)Google Scholar
  41. 41.
    Tarasov, V.E.: Fractional Dynamics: Applications of Fractional Calculus to Dynamics of Particles, Fields and Media. Springer, Berlin (2010)zbMATHGoogle Scholar
  42. 42.
    Torvik, P.J., Bagley, R.L.: On the appearance of the fractional derivative in the behavior of real materials. J. Appl. Mech. 51, 294–298 (1984)zbMATHGoogle Scholar
  43. 43.
    Wang, J.R., Zhou, Y.: A class of fractional evolution equations and optimal controls. Nonlinear Anal. 12(1), 262–72 (2011)MathSciNetzbMATHGoogle Scholar
  44. 44.
    Wang, J.R., Zhou, Y., Wei, W.: A class of fractional delay nonlinear integrodifferential controlled systems in Banach spaces. Commun. Nonlinear Sci. Numer. Simulat. 16(10), 4049–4059 (2011)MathSciNetzbMATHGoogle Scholar

Copyright information

© Iranian Mathematical Society 2019

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of Science and Artsİnönü UniversityMalatyaTurkey

Personalised recommendations